# SDR DXTA2023111610064

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 5,767 hours, 3,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2840M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS WILL NOT COME ON WHEN SWITCH SELECTED TO ON WITH ACFT POWERED DOWN.   PREFLIGHTED WITH THE AIRPLANE POWERED UP, THEN POWERED DOWN TO WAIT.  AFTER POWERING DOWN, I CHECKED THE EMER LIGHTS AND FOUND NORMAL OPERATION.  AFTER WAITING AN HOUR, WE CAME OUT TO POWER UP, AND TESTED EMER LIGHTS AGAIN AND FOUND THAT WITH AIRCRAFT POWER OFF, THE EMER LIGHTS WOULD NOT WORK WHEN SELECTED TO ON.  THEY WOULD WORK WHEN SELECTED TO ARM.  WHEN THE AIRCRAFT WAS POWERED UP, THE LIGHTS WOULD WORK IN BOTH ON AND ARM.  REMOVED AND REPLACED #4 EMERGENCY LIGHT BATTERY PACK IAW CE·680A MM 33-50-06, PERFORMED OPERATIONAL TEST, NO DEFECTS NOTED.
